# SDR ASAA2021032634431

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,772 hours, 9,598 cycles
- System (JASC): 8011 · Engine Starter
- Part: Bolt
- Condition: Broken
- Location: Starter
- Component: Starter
- Component part number: 1851M36P12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED LEAK CHECK FOR IDG OIL FILTERS FOUND STARTER TOP BOLT BROKEN. GROUNDED - YES. REMOVED AND REPLACED STARTER PER B737-900 AMM 80-11-01. LEAK CHECK IS GOOD. GROUND VERIFICATION ACCOMPLISHED. GROUND VERIFICATION IS GOOD AT THIS THIS TIME.
